# SDR REXA202001280106

- Difficulty date: January 20, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N296PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15296
- Aircraft time: 15,000 hours, 10,544 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: CORROSION ON FLOOR PANEL SUPPORT ANGLE OF ACCESS PANEL 221ALF IN STA. FS= 280 BETWEEN 11 LBL/RBL AT COCKPIT. (CPIL) TCI 53-10-219                                                             
"SUMMARY: ANGLE, FLOOR PANEL SUPPORT WAS REPLACED PER CRJ/900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-20-001-001-A01                   
"
